# SDR SWAA2024071807060

- Difficulty date: June 29, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FAILED TEST NO FLASHING GREEN LIGHT 4EA<[01] RECEIVED NEW FLASHLIGHT (4EA) AND INSTALLED ON PER SWA-ID: TTG8R007L18T STEP 31 B737-800NG 25-64-00/201 DETACHABLE EMERGENCY EQUIPMENT - MAINTENANCE PRACTICES AND SWA DWG 25600008 REV. G OPS CHECK GOOD;[02] 02 - INSPECTED PER [AMM 25-64-00-900-806-NG (FLASHLIGHT BATTERY REPLACEMENT - PERMANENT)]
